In BPH patient on Tamsulosin/Dutasteride at bedtime, can we give Duloxee 30mg ? Is it safe?

2 Likes

LikeAnswersShare

If one happens to notice symptoms such as palpitations, nasal blocks, dizziness, fainting, headache, and prolonged and painful erection often without sexual activity, then we need to modify the doses of duloxetine and tamsulosin, because duloxetine is known to increase tamsulosin ( alpha blocker) levels in the blood and cause troublesome postural hypotension in some susceptible few, if not all.

Thank you doctor
0

Ssri can cause urinary retension anticholergrnic effect

Thank you doctor
0

Not to given together Tamsulosin d & duolexetine Causes hypotensive effect

Thank you doctor
0

CAN BE GIVEN.. CONTRAINDICATED IN SOME CASES.. AS IT .. INCREASES.. LEVELS OF.. TAMSULOSIN..

Thank you doctor
0

Yes can be given ‘ Safe

Thank you doctor
0

Better not to give combine as it increase level of 9f tamsulosin Better offen is sertalene

Thank you doctor
0

Better choice will be sertalene than duolexitine as it increases the levels 9f tamsulosan

Thanx dr Pushkar ji Bhomia
0

View 1 other reply

30 mg of duloxetine is safe. SSRIs better than SNRIs in patients with BPH.

agree with@Pushker Bhomia in.ayuarved, Rx Galo ghan tab 1bd Kanchnar guggul 2bd Bangshil tab 2bd Fortag tab 2bd SH tab 1bd for 4 to 6 week,

Using tamsulosin together with silodosin is not recommended

Load more answers

Cases that would interest you